# SDR SCNA20240429228

- Difficulty date: April 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867 Rbl 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT, AT STA 867 RBL 16, VERTICAL SUPPORT LOWER ANGLE LIGHT WITH CRACK. REPLACED ANGLE PN# 149A8109U114 LOCATED AT STA. 867 RBL 16 IAW B737-800 BCF SRM 51-10-02-06-0 PAR.P AND REF. AIPC B737-800 53-42-51-06
